# SDR AUS20011302

- Difficulty date: September 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Failed
- Location: Engine Bleed Air
- Component: Engine Bleed Ai, Rroyce, SPEY55515
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) APU AIR DUCT RUPTURED IN AREA DOWNSTREAM OF THE APU LOAD CONTROL AIR VALVE.
